# SDR FDEA202307261304

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A5381084220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY AFT OF FWD CARGO COMPT. FR39-FR40 HORIZONTAL PRESSURE DECK UPPER SURFACE   FOUND CORROSION AT Y2462 REPAIRED THE BAY AFT OF FWD CARGO COMPT CORRODED HORIZONTAL PRESSURE DECK   UPPER SURFACE FR39-FR40, Y2462 PER A300-600 SRM51-40-21 AND EA:6-5310-T0375709 P1,   TITLE: FUSELAGE - MAINFRAME - EXFOLIATED CORROSION AND CRACK ON HORIZONTAL   PRESSURE FLOOR PANEL BETWEEN FR39-FR40 - REPAIR. THIS IS CAT B REPAIR AND THE FOLLOW   UP INSPECTION WAS TRACKED BY EA 6-5310-T0375709 P2. MAJOR REPAIR IAW FEDEX GMM6-2-  100,
